Spinal DCI

I have a very important question for you; I hope that you can answer it.
I am a diver, for more then years now, recently ( 10 months aga ) I have a diving accident in the North Sea it was a Decompression accident. I have been treated at the DMC in a recompression tank.
They rold me that I couldn’t dive anymore, because there is some N2 in my bone marrow. I have had some neurological test. They put some needles in my right arm, but I couldn’t feel them all (some better than the others).
Three years ago I have a hernia operation in mij lower back and for another disease I have t take some injections with the medicine Sustanon 250 mg (hormone).
My question is : can a hernia have some kind of influence on a Decompression disease, and is it possible that at the place of the ernia can be fount more N2 , or is it a place where the N2 will be transported faster.
Can the medicine Sustanon 250 have some kind of influence on diving and in what way?
The generic name of the drug hormone is testosteron. My body doesn't make any male hormones, I have got XXY chromosones, Means that I have a shortage of male hormones The testosteron-injections are to fill up the shortage.

The possibility that there is a residual of Nitrogen in the bone marrow or the spinal cord is not substantiated and actually not possible. The point is to define what sort, if ever, of residual damage the past decompression injury caused. This has to be investigated with a Neurologist.
The possibility that a discal hernia caused some disturbance and irritation in the spinal cord and a higher susceptibility to DCI is real, but the surgical correction should have corrected the situation.
There are no know negative interactions between the assumption of testosterone, as medically prescribed, and diving.
If your health and functional conditions are now within normal limits, there would seem to be no reason to quit diving, but a visit to a Diving Medicine Specialist is necessary to define the matter properly.